Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online
Ask a Urologist   »  

Having bladder pain, burning sensation after using new soap. Blood test cone. What is causing this?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions
Hi..I had a rather sudden onset of bladder pain and burning after using a new soap. The dip showed + hemoglobin and leukocytes all else is negative...the culture is negative. They started me on Septra. Can I stop after 4 days and is it possible to get a positive dip just from irritated bladder alone. 60 yr F no meds or health problems. Only had one UTI 40 yrs ago. Seems hot flashes are horrible since Septra! Thanks new in town with no doc yet!
Posted Sat, 1 Sep 2012 in Urinary and Bladder Problems
Answered by Dr. Kiran Kumar 2 hours later

Thanks for writing in.

You seem to have developed Cystitis. Hemoglobin and leucocytes in urine can very well be due to bladder irritation. However, it is reasonable to take antibiotics.

The usual recommended duration of antibitoics would be 5-7 days. Therefore, it is advisable to take the antibiotic for atleast 5 days.

Hope this answers your query.

Do get back if you need any further information.


Dr Kirn
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor